# SDR UPS07449145

- Difficulty date: January 4, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 940 TENSION TIE TO FRAME CONNECTION FOUND 1EA HOLE CRACK AT TENSION TIE AFT CHANNEL RUNNING UP THRU THICKNESS APPROX 0.060 INCH, CRACK LENGTH 0.060 INCH.  M/D LT BS 940 TENSION TIE LT AFT CHANNEL REPAIRED AS PER RS R53-25-35712.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35712 AND UPS EO B747-5310-25927.
